Sorry if this is long winded, but here is my situation in brief. I would be happy for any insights: In March of 07, I became very sick, fatigued to the point of not being able to get out of bed for 2 weeks, very dizzy, tingly/itchy feeling on face/top of head, fine motor skills impaired (typing, writing, etc.)--
my primary at the time sent me to an ENT--he was the first to mention the MS word to me--was sent to a neurologist who did an MRI. The MRI came back with a 2-3 cm active lesion on the cerebellum. However, they then did a spinal tap which came back "inconclusive" so they were unable to diagnose me definitively with MS, as you need 2 diagnositics/ and or 2 "episodes", I believe, to be definitive.
I have not been back to the neuro, but have gone on the visit with other more alternative docs. One is a doctor who specializes in free radical therapy--he ran all manner of tests on me and it turns out I have adrenal fatigue big time, hypoglycemia, possible heavy metal toxicity, high lymphocyte count,(they want to test me for West Nile Virus. Already been tested 2x for Lyme which they say is neg, and 2x for Mono which they say is positive but in the convalescent stage.)higher white blood cell count, high, liver enzymes.
He has me on liver detox, protein building protocol along with a gluten free diet.
I am also consulting with a woman who thinks I may have Yeast problem so I'm treating for that as well.
Currently my symptoms are: terrible fatigue, muscle weakness and some dizziness still. All the other symptoms are abated for a few months now.
I guess I'm wondering if I'm on the right track. I am doing better than the beginning, but still very tired. Wondering if it's B12 or Lyme undetected?
Any thoughts, ideas would be really appreciated!:rolleyes:
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?